Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Cervical pain, stiffness in neck, left shoulder,numbness in fingers.Advised Betacap80 ,Indocap75, Eliwell ,losartan 50, hydrochlorothiazide 21.5. Right medication ?

Hi I am suffering from cervical pain. I have pain ( stiffness ) in heck left shoulder and numbness in the fingers of both my hands my doctor has now prescribed be Betacap TR 80 and Indocap SR 75 in morning and Eliwell (amitriptline) 25 mg. in the night. though i am taking eliwell since 6 weeks. also in am taing losartan 50 and hydrochlorothiazide 21.5 daily for high Bp daily. is these medicine OK
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
You have been given medicines to deal with pain and hypertension. For the nerve related symptoms, adding methylcobalamin will be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor